# SDR V0XR201011230002

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 771
- Aircraft time: 17,578 hours, 16,480 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529150009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(VOXR) SCALLOPED ANGLE AT FRAME 23 BETWEEN CTR BEAM AND SILL IS CORRODED BEYOND LIMITS. R & R ANGLE. W/C 1055.
